# SDR GTIA2020072735277

- Difficulty date: July 25, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N614NK
- Make and model: Airbus A320-232
- Aircraft serial: 5132
- Aircraft time: 31,075 hours, 14,084 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DURING CRUISE OIL AND EXAUST SMELL ISOL PACK 1 OFF-ACCOMPLISHED TSM 05-50-00-810-831 FOR CABIN ODOR RAN PACK 1 ON APU BLEED ISOLATED PACKS NO SIGN OF CONTAMINATION RAN ENG 1 BLEED NO SIGN OF CONTAM INSPECTED PACKS AND APU AREAS NO SIGN OF POSSIBLE CAUSE PRECAUTIONARY PERFORM DCONTAM OF ECS IAW AMM 21-00-00
